# SDR USAABB02007

- Difficulty date: January 12, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1166 - ON DESCENT INTO CLT, CREW RECEIVED THE EICAS MESSAGE 'L ENGINE OVERHEAT' AND 'OVERHEAT' LIGHT.  THE LIGHT EXTINGUISHED WHEN THE THROTTLE WAS RETARDED.  FLIGHT CONTINUED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LEAKING HP2 AND HP6 SERVICE OFFTAKE DUCTS.  (M)
